MathSciNet Relay Station
MathSciNet bibliographic data
MR198480 57.10
Browder, W.; Liulevicius, A.; Peterson, F. P. Cobordism theories. Ann. of Math. (2) 84 1966 91–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement